# SDR AWXA9500336

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AW
- Make and model: Boeing 737-2M8
- Aircraft serial: 21955
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Pwr Supply
- Part number: 9005242
- Condition: Inoperative
- Location: Aft Bag Pit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND RT OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE. REPLACED POWER SUPPLY IN AFT BAG PIT, OPS CHECK NORMAL.  (M)
